I take 400mg of Seroquel every night and I am wondering if it can make you constipated ?
Yes, it's fairly rare, but Seroquel can cause GI side effects including constipation. Over-the-Counter fiber remedies and foods high in fiber along with lots of fluids will generally clear things up for you.
Ask your doctor or pharmacist to recommend a product that might be best for you.
Best wishes, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 3 answers
I am currently takeing 200 mg of seroquel xr at bed time, it seems to not make me tired at all, but?
Posted 23 Jun 2010 • 3 answers
Posted 4 Jan 2014 • 3 answers
Posted 10 Dec 2014 • 3 answers
Posted 16 May 2017 • 1 answer